Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement

Quick Start Forum Video Tutorial

    Forum-Tutorial-Screenshot

In this Discussion

Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

ESI for leg pain

AnonymousUserAAnonymousUser Posts: 49,321
I used to get ESI's every 3 or 4 mos. and got huge relief from my leg pain (anterior thigh on down through feet - both sides). Then had laminectomy and ended up much worse than pre-surgery.

I'd like to go back to ESI's, but just before last one over a year ago, had a test for osteoporosis and have it in the area of the ESI's (L4/L5). Does anyone know anything about whether the ESI can contribute to osteoporosis at the site of the injections? I'd have them forever (and probably would need to - I'm almost 60 but my mom is almost 99 - I may live another 40 years!) - but worry about long term effects of the ESIs.....

I appreciate any info! Thanks to all! Rosa
advertisement

Comments

  • Repeated use of a steroid is very hard on bones. Steroids contribute to the break down of bone and keep it from building up. There is a form of osteoporosis that is called "steroid induced osteoporosis." Steroids can cause bone to be removed or lost faster than it can be replaced.

    This is one reason why careful doctors limit the number of injections a patient can have in a year.
Sign In or Register to comment.